MathSciNet Relay Station
MathSciNet bibliographic data
MR2489309 (2010a:42048) 42B20 (42B30 43A85)
Hu, Guoen; Yang, Dachun; Zhou, Yuan Boundedness of singular integrals in Hardy spaces on spaces of homogeneous type. Taiwanese J. Math. 13 (2009), no. 1, 91–135.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement